# SDR SWAA2024100139386

- Difficulty date: September 19, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 51,472 hours, 32,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT ENTRY LOWER CEILING PANEL EMERGENCY EXIT LIGHT ATTACH POINTS BROKEN<[01] REMOVED AND REPLACED AFT ENTRY LOWER CEILING PANEL EMERGENCY EXIT LIGHT IAW SRM 51-40-02-0G-0;[02] CERTIFY ACTION 1;[03] REMOVED AND REPLACED AFT ENTRY LOWER CEILING PANEL EMERGENCY EXIT LIGHT IAW SRM 51-40-02-0G-0. OPERATIONAL CHECK TO BE ACCOMPLISHED TTG8Q00V6VDH.;[04] VERIFIED CORRECTION ACTION ITEM 3; MEASUREMENT FIELD; CARD COMPLETE.
